I've been feeling pain and I think it's associated with my birth control, but not sure.?
The package of birth control comes with signs warning related to the pill. Here they are: 1. Sharp chest pain, couging blood or sudden shortness of breath. I had severe pain in the chest and I'm having now. 2. Pain in the calf. I had this experience only once 3 months ago. 3. Crushing chest pain or heaviness in the chest. Again, I have had chest pain. 4. Sudden severe headache or vomiting, dizziness or fainting, disturbances of vision or speech, weakness or numbness of an arm or leg. I never had vomiting severe, but I threw up once. Sometimes I talk funny, and I felt pain in the muscles. 5. Lumps in the breasts. I do not think that is smooth, but felt pain for two days earlier this week. I could have had anything to do with my period. 6. Severe pain or tenderness in the stomach area. I just had cramps. 7. Difficulty sleeping, weakness, lack of energy, fatigue or changes in mood. I felt the fatigue. These are all I have experience. Should I stop taking the pill?
If you are concerned with side effects should perhaps return to your physician and ask him to switch to another pill that does not cause many problems. Sometimes with the pads of his trial and error to find the right one.Goodluck!